MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. TIBIAL COMPONENT PEGGED PRECOAT SIZE 5; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. TIBIAL COMPONENT PEGGED PRECOAT SIZE 5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: therapy date: unknown.00575001602 - femoral component - 64110424; 00597206535 - patella - 64387690; 00597604012 - articular surface - 64383272.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2021-00115.
 
Event or Problem Description
It was reported that patient underwent right total knee arthroplasty.Subsequently, the patient began experiencing pain and swelling and is undergoing allergy testing.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.Per instructions for use (nexgen cr-flex and lps-flex gender solutions female (gsf), knee femoral components) associated with product item#: 00575001602, it states 'use 90-series nexgen cr, 00-5952 series 10-14 mm prolong articular surfaces, or 90-series 17 or 20 mm prolong articular surfaces, or gender solutions natural-knee flex congruent articular surfaces, only with cr-flex gsf femoral components.' it is unknown if this combination of products are contributing to the reported issue.Also, the patient has stated that they are undergoing allergy testing and they are allergic to nickel, this was not confirmed.Material composition of the femur and tibial plate are tivanium (ti-6al-4v).The implanted materials are not expected to contribute to the report issue.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TIBIAL COMPONENT PEGGED PRECOAT SIZE 5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11966630
Report Number0002648920-2021-00149
Device Sequence Number3173344
Product Code JWH
UDI-Device Identifier00889024214453
UDI-Public(01)00889024214453(17)290131(10)64203168
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00597004501
Device Lot Number64203168
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;